# SDR AALA202012319027

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 65,797 hours, 24,815 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR R1 DOOR DAMPER REQUIRE SERVICING.  SERVICED DOOR DAMPER ON DOOR R1, PER AMM 52-10-00.
